# SDR QXEA0100544

- Difficulty date: April 6, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 41,992 hours, 52,219 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- FRAME 13815A HAS MINOR CORROSION BETWEEN STRINGERS 1 AND 74.  REPAIRED IAW FOKKER SRM 53-22-04.
